# SDR SWAA2022021464377

- Difficulty date: January 25, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT ANGLE AT STATION 540 RBL 1' CRACKED AT FASTENER HOLE. ; / [01] REMOVED CABIN FLOOR BOARD 231UF FOR ACCESS IAW SRM 51-40-02-G0-G; [02] REMOVED CRACKED FLOOR SUPPORT ANGLE IAW SRM 41-40-02-0G-0; [03] VERIFIED NEW FLOOR SUPPORT ANGLE PN: 143A5240-36 ATAG: WN12831 IAW DWG 143A0060 REV. -; [04] LOCATED AND DRILLED NEW FLOOR SUPPORT ANGLE IAW DWG 143A0060 REV. -; [05] VERIFIED STEP 2-4 ARE COMPLETE; [06] VERIFIED ITEM 1 THROUGH 5 OK TO INSTALL; [07] INSTALLED NEW FLOOR SUPPORT ANGLE IAW SRM 51-40-02-0G-0 AND DWG 143A0060 REV. -; [08] VERIFIED STEP 7 IS COMPLETE; [09] APPLIED CIC TO NEW FLOOR SUPPORT IAW AMM 51-21-91-620-802; [10] VERIFIED STEP 9; [11] VERIFIED ITEMS 7 THROUGH 10; [12] OK TO CLOSE FLOOR PANEL 231UF; [13] INSTALLED PASSENGER CABIN FLOOR PANEL # 231UF IAW AMM-53-21-00-400-801; [14] VERIFIED STEP 13 C/W
